MathSciNet Relay Station
MathSciNet bibliographic data
MR405458 (53 #9251) 57D65 (57D15 14J99 32J15)
Mandelbaum, R.; Moishezon, B. On the topological structure of non-singular algebraic surfaces in $CP\sp{3}$. Topology 15 (1976), no. 1, 23–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement